Translates of additive and multiplicative functions defined on arithmetical semigroups

Indlekofer, Karl-Heinz and Manstavičius, Eugenijus: Translates of additive and multiplicative functions defined on arithmetical semigroups. Acta scientiarum mathematicarum, (61) 1-4. pp. 105-122. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_105-122.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 105-122
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 121-122.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15562

Actions (login required)

View Item View Item